Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

186 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What are the side effects of plavix?

Answered by
Dr.
Dr. Het Ram Bishnoi

General & Family Physician

Practicing since :1978

Answered : 6271 Questions

default
Posted on Tue, 19 Nov 2013 in Medicines and Side Effects
Question: I have taken 2 75mg. Plavix today (1 about 8am and 1 at 5 pm)
doctor
Answered by Dr. Het Ram Bishnoi 1 hour later
Brief Answer:
Side effect of clopidogrel.

Detailed Answer:
Hello XXXXXXX

Thanks for the query.

Plavix ( clopidogrel ) is an anticoagulant (thrombolytic).
The normal dose is 75 -300 mg /day in few cases.

You took 75x2 , so in my opinion , this is not a cause of concern.
Good luck. Dr. HET
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Het Ram Bishnoi 1 hour later
Thanks so much for your answer. I was about to panic.
doctor
Answered by Dr. Het Ram Bishnoi 12 minutes later
Brief Answer:
You are welcome

Detailed Answer:
Hello XXXXXXX

It is my pleasure to reply . Once again good luck for your health.
Dr. HET
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Clopidogrel

doctor1 MD

Dear colleaggues, I'm Ingrid Hilman, MD, 58 years. had my stenting on 17 Feb, 3 stents in LAD and RCA.

Since 2 weeks ago, I develop severe headaches, esp during the iningt or when I wake up in the morning and also palpitation (heart rate > 90). I feel weak during palpitation. I do not have hypertension (my BP is between 90-110 and 70-80). I do not have obesity, smoking habits, my lab is pretty good only LDL 100.

Is this because of the herbresser that I take 3 times a day?

Other drug that I take;

- Aspirin 1 x 100 mg

- Plavix 1 x 75 mg

- Lipitor 1 x 10 mg.

Appreciate your inputs on my above complaints. Thank you very much

doctor1 MD

My mom was diagnosed with atrial fibrillation. She was issued several new meds, one being Plavix, and another being Diltiazem. She has had diarrhea since starting on them in Jan. She was checked at the hospital, and ad no infections approx. the last week of Jan. after being on the meds tree weeks. I brought her home, and the diarrhea let up some, but got worse, then let up again. It is not runny, but she has a soft slightly yellowish stool. Sometimes she has a bowel movement (she has incontinence) 4 - 6 times a day which weakens her. I checked with her cardiac nurse who said the meds wouldn t cause it. The internet list of side effects for Diltiazem includes diarrhea. What should I do, and what can be done?

doctor1 MD

I learned I had CLL in 2008 at age 56; unfortunately required 2 coronary stents later that year, requiring Plavix. within one month I discovered I had ITP also; so my oncologist suggested chemotx which I refused, accepting RCP therapy only(avoided fludarabine). I have had two year "remission" until recently developed respiratory infection which led to the current "Crash "

to 26,000 pltsfor which I have been started on high dose Prednisone. I show no signs of progressive CLL(am considered stage1); thus my question: I'm from large family with history of autoimmune disorders; is it possible that I too have an intercurrent autoimmmune disease also, despite CLL?

doctor1 MD

I just had 2 stents putt in my heart. I was placed on plavix and lipitor in addition to the metoporol and aspirin I was already taking. I am now urinating very frequently (every two -two and 1/2 hours). Any ideas what would cause this change in urination pattern? The heart and stents were inserted 3 weeks ago

doctor1 MD

I am 75 years of age and have recovered from a small cerebellar stroke three years ago.My medication is Tamulosin 400mg, Amoldipine 10mg, Clopidogrel 75mg, Simvastatin 20mg, Propanalol 40mg and Finasteride 5mg. I have an non-repaired ruptured...

doctor1 MD

My father got a heart attack on 16th nov we though it was acidity and latee when the pain agreevated we came to the hospital by the time we wasted 5 hours . Doc went for angiography and quickly for angioplasty to fix the 100%blockages but still...

doctor1 MD

I have 2 Coranary heart stents. Left decending artery . Will the pain reliever drug indomethician be ok to take?